# SDR JGVR20250416003

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED AREA OF CORROSION ROUND CARRY THRU HYDRAULIC FITTING LOCATED IN RH MLG WHEEL WELL FORWARD END OF WS 37.00 BEAM SUPPORT ON INBOARD SIDE, PERFORMED NDT AND REPORTED FOR DISPOSITION. REPAIRED BY LEANING, TREATING, AND PRIMING BLENDED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
